RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 45, Issue 1  


On integral inequalities for trigonometric polynomials and their derivatives
V. V. Arestov
3
The Artin effect in Abelian varieties. II
O. N. Vvedenskii
23
Predicate and set-theoretic calculi based on logic without contractions
V. N. Grishin
47
On the metric theory of automorphisms of the two-dimensional torus
D. A. Moskvin
69
Elliptic boundary value problems with periodic coefficients in a cylinder
S. A. Nazarov
101
On the classification of arithmetic groups generated by reflections in Lobachevsky spaces
V. V. Nikulin
113
Algebras satisfying Capelli identities
Yu. P. Razmyslov
143
Asymptotics of the solution of the Dirichlet problem for the Laplace and Helmholtz equations in the exterior of a slender cylinder
M. V. Fedoryuk
167
On minimal volumes of topological globally minimal surfaces in cobordisms
A. T. Fomenko
187
On some infinite-dimensional groups. II
I. R. Shafarevich
214
On the asymptotic behavior of the solution of the second boundary value problem for a quasilinear parabolic system of chemical kinetics
A. N. Peregudov
227
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019